If you need an accessible version of this item please contact JSTOR User Support

The Projection of a Vector on a Plane

H. Randolph Pyle
Mathematics Magazine
Vol. 34, No. 4 (Mar. - Apr., 1961), pp. 195-197
DOI: 10.2307/2687982
Stable URL: http://www.jstor.org/stable/2687982
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Projection of a Vector on a Plane
Preview not available

Page Thumbnails

  • Thumbnail: Page 
195
    195
  • Thumbnail: Page 
196
    196
  • Thumbnail: Page 
197
    197